# SDR S9BA604Y

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: C6TP10017
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 32,516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMMA INSPECTION NR 13, A CRACK WAS FOUND ON ELEVATOR CENTER HINGE BRACKET UPPER SUPPORT DOUBLER.  REPLACED HORIZONTAL STABILIZER, RIGGED CONTROLS, AND TEST FLIGHT SATISFACTORY IAW DHC-6-300 MM AND SEABORNE GMM.  (X)
